A new approach to the issue of the existence of periodic solutions for functional differential equations of pointwise typeстатья

Статья опубликована в журнале из списка Web of Science и/или Scopus

Работа с статьей


[1] Beklaryan L. A. A new approach to the issue of the existence of periodic solutions for functional differential equations of pointwise type // Izvestiya. Mathematics. — 2018. — Vol. 82, no. 6.

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть